RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 1, Pages 96–108 (Mi tmf3172)  

This article is cited in 6 scientific papers (total in 6 papers)

Construction of generalized hydrodynamics by the nonequilibrium statistical operator method

S. V. Tishchenko


Abstract: It is shown that Zubarev's nonequilibrium statistical operator leads to a system of linear integral equations for the irreversible fluxes. A procedure is proposed for eliminating the time derivatives from the nonequilibrium statistical operator, and it enables one to go over to the transport relations for these fluxes. It is shown that the elimination of the time derivatives leads to the appearance of the Kawasaki–Gunton [7] projection operator. The example of a simple single-component fluid is discussed, and in the case of the linear approximation generalizations of the Green–Kubo expressions for the transport coefficients are obtained.

Full text: PDF file (1314 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:1, 62–69

Bibliographic databases:

Received: 09.04.1975

Citation: S. V. Tishchenko, “Construction of generalized hydrodynamics by the nonequilibrium statistical operator method”, TMF, 26:1 (1976), 96–108; Theoret. and Math. Phys., 26:1 (1976), 62–69

Citation in format AMSBIB
\Bibitem{Tis76}
\by S.~V.~Tishchenko
\paper Construction of generalized hydrodynamics by the nonequilibrium statistical operator method
\jour TMF
\yr 1976
\vol 26
\issue 1
\pages 96--108
\mathnet{http://mi.mathnet.ru/tmf3172}
\zmath{https://zbmath.org/?q=an:0357.76007|0411.76006}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 1
\pages 62--69
\crossref{https://doi.org/10.1007/BF01038257}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3172
  • http://mi.mathnet.ru/eng/tmf/v26/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Zubarev, A. M. Khazanov, “Generalized Fokker–Planck equation and construction of projection operators for different methods of reduced description of nonequilibrium states”, Theoret. and Math. Phys., 34:1 (1978), 43–50  mathnet  crossref  mathscinet
    2. D. N. Zubarev, A. V. Prozorkevich, S. A. Smolyanskii, “Derivation of nonlinear generalized equations of quantum relativistic hydrodynamics”, Theoret. and Math. Phys., 40:3 (1979), 821–831  mathnet  crossref  mathscinet  isi
    3. D. N. Zubarev, “Theory of turbulent transport on the basis of nonequilibrium statistical thermodynamics”, Theoret. and Math. Phys., 46:1 (1981), 47–56  mathnet  crossref  mathscinet  isi
    4. V. G. Morozov, “Asymptotic behavior of Green's functions and correlation functions in the statistical theory of nonequilibrium processes”, Theoret. and Math. Phys., 47:3 (1981), 547–555  mathnet  crossref  mathscinet  isi
    5. D. N. Zubarev, V. G. Morozov, I. P. Omelyan, M. V. Tokarchuk, “Unification of the kinetic and hydrodynamic approaches in the theory of dense gases and liquids”, Theoret. and Math. Phys., 96:3 (1993), 997–1012  mathnet  crossref  mathscinet  zmath  isi
    6. B. B. Markiv, I. P. Omelyan, M. V. Tokarchuk, “Nonequilibrium statistical operator in the generalized molecular hydrodynamics of fluids”, Theoret. and Math. Phys., 154:1 (2008), 75–84  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:190
    Full text:55
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019